# SDR DL75E100940

- Difficulty date: April 18, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 45,307 hours, 14,488 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Out Of Limits
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO F/O AIRSPEED IND FAILING TO RISE 80KAIS ABORT.  VISUAL INSPECTED PITOT TUBES FOUND NO DEFECTS.  FOUND F/O AOA SENSOR OUT OF CONFIGURATION.  REPOSITION TO NORMAL CONFIGURATION AND PERFORM MACH AIR SPEED TEST PER M/M 34-12-00-715, NO TROUBLE FOUND.  OK FOR SERVICE.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
